- -

Numerical solution of random differential models

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Numerical solution of random differential models

Mostrar el registro completo del ítem

Cortés López, JC.; Jódar Sánchez, LA.; Villafuerte Altuzar, L.; Company Rossi, R. (2011). Numerical solution of random differential models. Mathematical and Computer Modelling. 54(7):1846-1851. doi:10.1016/j.mcm.2010.12.037.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/37629

Ficheros en el ítem

Metadatos del ítem

Título: Numerical solution of random differential models
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
This paper deals with the construction of a numerical solution of random initial value problems by means of a random improved Euler method. Conditions for the mean square convergence of the proposed method are established. ...[+]
Palabras clave: Mean square calculus , Numerical solution , Random differential equations , Differential models , Euler method , Illustrative examples , Mean square , Stochastic approximations , Approximation theory , Convergence of numerical methods , Differential equations , Initial value problems , Differentiation (calculus)
Derechos de uso: Reserva de todos los derechos
Fuente:
Mathematical and Computer Modelling. (issn: 0895-7177 )
DOI: 10.1016/j.mcm.2010.12.037
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.mcm.2010.12.037
Patrocinador:
Spanish M.C.Y.T. [MTM2009-08587, DPI2010-20891-C02-01]
Universidad Politecnica de Valencia [PAID06-09-2588]
Mexican Conacyt
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem